# SDR 2007UALA00371

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 45,476 hours, 15,935 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Linkage
- Condition: Out Of Adjust
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R FAILS ARM-DISARM CHECK.  ADJUSTED LINKAGE BETWEEN SELECTOR LEVER AND GIRT BAR MECH. ADJUSTED PUSH ROD AND GIRT BAR CARRIER, NO COMPONENTS REPLACED.
